# SDR GTIA050158

- Difficulty date: May 24, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Acm Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMP HIGH LIGHT CAME ON AFTER TAKEOFF, AIR RETURN BACK TO FLL AND AIRCRAFT TAIL SWAP WITH N815NK.  REMOVED AND REPLACED SEALS ON LEFT AND RIGHT ACM DUCTS, SECURED TWO LOOSE CLAMPS, RAN ENGINES AT ALL PARAMETERS.  OPS AND LEAK CHECKS GOOD.  (M)
